# SDR HALA2015082600173

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 50,741 hours, 9,273 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Irs
- Condition: Out Of Alignment
- Location: Center
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER IRS FAULT ON LANDING.  ALIGNED CENTER IRS IAW 34-21-00-875-003.  OPS CHECKED GOOD,  NO FAULTS NOTED OK FOR SERVICE.
